Geometric & Functional Analysis GAFA

, Volume 5, Issue 1, pp 1–13

Unimodular eigenvalues and linear chaos in Hilbert spaces

  • E. Flytzanis
Article

DOI: 10.1007/BF01928214

Cite this article as:
Flytzanis, E. Geometric and Functional Analysis (1995) 5: 1. doi:10.1007/BF01928214

Abstract

For linear operatorsT in a complex separable Hilbert spaceH we consider the problem of existence of invariant Gaussian measuresm:mT−1=m. We relate the size of the unimodular point spectrum ofT to mixing properties of the measure preserving transformations defined byT with respect to such invariant measures, and we draw some conclusions concerning orbit structure properties ofT.

Copyright information

© Birkhäuser Verlag 1995

Authors and Affiliations

  • E. Flytzanis
    • 1
  1. 1.Athens University of Economics and BusinessAthensGreece